# SDR DXTA2011100204714

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N955QS
- Make and model: Cessna 750
- Aircraft serial: 7500055
- Aircraft time: 11,201 hours, 7,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 2001060222
- Condition: Seized
- Part time: 1,061 hours, 694 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT CABIN PAC RAN AWAY HOT (SUPPLY 220+) AND WAS UNCONTROLLABLE IN AUTO OR MANUAL. THE CABIN APPEARED HAZY AS THOUGH THEIR MIGHT BE SMOKE BUT LACKED ODOR.  FOUND CABIN ACM SEIZED.  R & R CABIN ACM IAW AMM 21-51-00. OPS NORMAL.
